# SDR AALA202212050964

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 20,396 hours, 2,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 PASSENGER ENTRY DOOR EXIT SIGN INOPERATIVE. MAINTENANCE FOUND SIGN CONNECTOR DISCONNECTED. CONNECTED ELECTRICAL CONNECTOR PER AMM 33-51-02. OPERATIONAL CHECK IS GOOD.
